MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE.

RESPIRONICS, INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE.
Model Number 1125564B
Medical Device Problem Codes Degraded (1153); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Viral Infection (2248); Unspecified Respiratory Problem (4464)
Date of Event 07/12/2023
Type of Reportable Event Death
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging "the patient went to the hospital for covid, and then he returned at home with o2 (oxygen) prescription during the day and the ventilator during the night.The patient conditions decreased; a filter was added to the ventilator.The patient went into a coma due to a surplus of co2 (carbon dioxide).The patient died in the same month".The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
H3 other text : device not returned to the manufacturer.
 
Additional Manufacturer Narrative
The manufacturer previously reported in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging "the patient went to the hospital for covid, and then he returned at home with o2 (oxygen) prescription during the day and the ventilator during the night.The patient conditions decreased; a filter was added to the ventilator.The patient went into a coma due to a surplus of co2 (carbon dioxide).The patient died in the same month".The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.The manufacturer received information in reference to the device.The serial number has been provided and the device information has been updated from a philip's cpap device to a trilogy 200.This device is not part of the recall.The device has been returned to a third-party service center for investigation.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging "the patient went to the hospital for covid, and then he returned at home with o2 (oxygen) prescription during the day and the ventilator during the night.The patient conditions decreased; a filter was added to the ventilator.The patient went into a coma due to a surplus of co2 (carbon dioxide).The patient died in the same month".The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.The manufacturer received information in reference to the device.The serial number has been provided and the device information has been updated from a philip's cpap device to a trilogy 200.This device is not part of the recall.The device has been returned to a third-party service center for investigation.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.This device is to be included in the recall.The h6 device problem code and the h7 have been updated to reflect this correction.

Brand Name
TRILOGY 200
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE.
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key17977075
Report Number2518422-2023-27446
Device Sequence Number17992899
Product Code CBK
UDI-Device Identifier00606959027763
UDI-Public00606959027763
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1125564B
Device Catalogue Number1125564B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Supplement Date Received by Manufacturer04/24/2024
Not provided
Initial Report FDA Received Date10/20/2023
Supplement Report FDA Received Date04/25/2024
04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1956-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown